# SDR AU000404

- Difficulty date: May 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Fouled
- Location: Landing Gear Sel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MANUAL EXTENSION SYSTEM LEVER OBSTRUCTED BY THE SEAT MOUNTED PORTABLE FIRE EXTINGUISHER IN SOME SEAT POSITIONS.
